Unisom - SleepGels Nighttime Sleep Aid - 60 CP

Unisom

Unisom - SleepGels Nighttime Sleep Aid - 60 CP

 (0)

Unisom

  • Regular Price: $15.90
  • $12.72

+ -

Active Ingredients

(In Each Softgel): Diphenhydramine HCI 50 mg

Inactive Ingredients

Blue 1; Gelatin; Glycerin; Polyethylene Glycol; Polyvinyl Acetate Phthalate; Propylene Glycol; Sorbitol; Titanium Dioxide; Water

Directions

Adults and children 12 years of age and over: 1 softgel (50 mg) at bedtime if needed, or as directed by a doctor. Do not use if imprinted seal under cap is missing or broken. Child-resistant packaging.

Purpose

Nighttime Sleep-Aid

 

Customer reviews

There are no reviews yet

 

We Also Recommend